# SDR UALA2012062203366

- Difficulty date: June 20, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-1 DOOR MODE SELECTOR JUMPS DURING INTERIOR HANDLE OPERATION.   CHECKED AND ADJUSTED DOOR EMERGENCY MECHANISM PER MM.  OPS TESTED GOOD.
